Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Information about BTN Plus and its side effects

hello sir, im having hairfall, im at a age of 20,male.two days back i have consulted a dermatologist , she has given me tablets called BTN Plus(biotin 5mg+ finasteride 1mg). i have searched in the has given that usage of finasteride may cause impotency and other severe side effets.. r they true? shall i use those medicines or i should not?
Asked On : Tue, 29 Mar 2011
Answers:  6 Views:  2191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi .......dear user ...,

welcome to HCM...,

Gone through Ur case...,

why You have doubted about your medication.....

which is prescribed by qualified dermatologist..,

that means you are not trust on your doctor...,

effects of medicine, dose will look after Ur doctor...,

not yourself...........,

just follow the treatment ...,

All medicines will give side effects ....after long time using...,

Hence dosage and course , if you strictly can get...

good forget the medicine...

follow the treatment according to your doctor...,o.k. goodluck
Answered: Wed, 2 Nov 2011
I find this answer helpful
Dermatologist Dr. M.K.Chhaperwal's  Response
Finesteride causes such type of problems in very rare cases. We are often prescribing this drug without any impotency or loss of libido in patients. You may continue the combination given by your doctor.
Answered: Tue, 11 Oct 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome.Finasteride causes decreased libido and impotence in very few cases and that too is reversible once the medicine is stopped.Moreover these effects are seen in the doses of 5 mg per day while you will be using only 1 mg per day.Also this medicine is given in baldness all over the world and is being prescribed by a competent and qualified doctor.You can freely use the medicine without hesitation.Good luck.
Answered: Tue, 11 Oct 2011
I find this answer helpful
  Anonymous's Response
welcome to health care magic
Finasteride causes decreased libido and impotence in very few cases and that too is reversible once the medicine is continue this ,it is very effective.
take care
Answered: Tue, 11 Oct 2011
General & Family Physician Dr. K. P. V. Rao's  Response
As the medicines are prescribed by a qualified dermatologist,you should continue them as told.Your dermatologist will suggest when to stop the medicine.
Answered: Mon, 21 Nov 2011
I find this answer helpful
Dermatologist Dr. Resham J. Vasani (Bhojani)'s  Response
pls use the medication given. the medicine if has been given by a qualified dermatologist can be safely be taken under medical supervision. these side effects are not seen in every patient and are reversible.

'Dr.Resham Vasani (Bhojani)
Anand Polyclinic,
Near Mani's Lunch Home,
Ruia College Road,
Matunga east
022 24142841
Answered: Tue, 29 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor